Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

What causes frequent urination with burning sensation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Hi, I am 30 years old female. I am urinating very frequently and having pain. I also have burning sensation while and after. So far, I took Cital Syrup, Urispas and Levofloxacil.
Posted Sun, 23 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Urinary tract infection. Please reply for my doubt Detailed Answer: Hello, I have gone through your query and understand your concern. There are plenty of causes for burning sensation with frequent urination. Foremost and common cause is urinary tract infection. Now you are treating the frequent burning urination as a bacterial urinary tract infection. I have few questions. How long do you have these symptoms? Do you have any abdominal pain or fever or chills and rigor? When you have started these treatment? Whether you feel better after these medications? Have you tested your urine by urinalysis? Do you have similar symptoms and get treated in past? Do you have the problem only during the day or also at night? Is your urine darker or lighter than usual? Do you have any history of sexually transmitted diseases? Waiting for your response.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor